Dec 15, 2005
I am having severe muscle twitching and shakiness which I believe is from abacavir. I recently went from Sustiva/Epzicom to Kaletra/Ziagen/Viread, and these affects have been throughout. Has anyone else seen this side affect? I particularly notice it when I'm lying down. I believe it is abacavir because it the only consistent drug in my regimen switch, and because one day I didn't have the dose the twitching was gone (but started up again worse the next day when I took it). Any info would be great, tahnks.
Response from Dr. Henry
It seems somewhat unlikely to be due to abacavir since that is an unusual effect in my experience. A simple way to find out is to see if there is an alternative med that could be substituted for a while and see if the problem resolves . Which med would be dependent on your past treatment/resistance history so your HIV specialist could discuss whether that is an option for you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Antibiotics Cure Chlamydia?
- What Will Happen If You Have Herpes And Kiss A Girl?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
- What Does Gonorrhea Discharge Look Like?
- What Are Long Term Effects For Genital Herpes?
- Symptoms Of Genital Herpes The Day After Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.